Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases for the polynomial ring with infinite variables and their applications.
Author(s) Kei-Ichiro Iima, Yuji Yoshino
TypeArticle in Journal
AbstractWe develop the theory of Gröbner bases for ideals in a polynomial ring with countably infinite variables over a field. As an application we reconstruct some of the one-to-one correspondences among various sets of partitions by using the division algorithm.
KeywordsGröbner bases, Schur functional equation,
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927870802502878
LanguageEnglish
JournalCommun. Algebra
Volume37
Number10
Pages3424--3437
PublisherTaylor & Francis, Philadelphia, PA
Year2009
Edition0
Translation No
Refereed No
Webmaster